# SDR SWIA202157429

- Difficulty date: March 30, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG RETRACTION PUMP MOUNTING PLATE BEHIND PANEL 212AR CRACKED   (C-CHECK RO 4/4/2021)    REPLACED PREVIOUS REPAIR DOUBLER FOR TRU BAY FLOOR UNDER ADG PUMP IN REF TO REO 670-53-11-509 REV -E DATED 2018-02-08. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
